Hypergeometric functions on domains of positivity, Jack polynomials, and applications : proceedings of an AMS Special Session held March 22-23, 1991 in Tampa, Florida / [electronic resource] Donald St. P. Richards, editor. - Providence, R.I. : American Mathematical Society, c1992. - 1 online resource (x, 259 p.) - Contemporary mathematics, v. 138 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 138. .

"AMS Special Session on Hypergeometric Functions on Domains of Positivity, Jack Polynomials, and Applications was held ... in Tampa Florida, on March 22-23, 1991"--T.p. verso.

Includes bibliographical references.

Special functions on finite upper half planes / Some special values for the $BC$ type hypergeometric function / On certain spaces of harmonic polynomials / Identities for generalized hypergeometric coefficients / Eigen-analysis for some examples of the Metropolis algorithm / Hilbert spaces of vector-valued holomorphic functions and irreducibility of multiplier representations / Hankel transforms associated to finite reflection groups / Prolongement analytique des series de Taylor spheriques / Some combinatorial aspects of the spectra of normally distributed random matrices / Degenerate principal series on tube type domains / Askey-Wilson polynomials for root systems of type $BC$ / Some special functions in the Fock space / Matrice de Hua et polyn�omes de Jack / Generalized hypergeometric functions and Laguerre polynomials in two variables / Jeff Angel, Nancy Celniker, Steve Poulos, Audrey Terras, Cindy Trimble and Elinor Velasquez -- R. J. Beerends -- N. Bergeron and A. M. Garsia -- L. C. Biedenharn and J. D. Louck -- Persi Diaconis and Phil Hanlon -- Hongming Ding -- Charles F. Dunkl -- Jacques Faraut -- Philip J. Hanlon, Richard P. Stanley and John R. Stembridge -- Kenneth D. Johnson -- Tom H. Koornwinder -- Ray A. Kunze -- Michel Lassalle -- Zhi Min Yan -- http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199118 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199119 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199120 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199121 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199122 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199123 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199124 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199125 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199126 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199127 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199128 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199129 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199130 http://www.ams.org/conm/138/ http://dx.doi.org/10.1090/conm/138/1199131

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821877296 (online)

Hypergeometric functions--Congresses.

QA353.H9 / H97 1992

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha